# SDR ZZDA2011392

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP O/N 9911840-165 FASTENER, STA 1152, LONG L1, SHEARED.  ACCOMPLISHED FASTENER PLUGGED PER EA 17-53-03117IR.
